# SDR DALA2024110510671

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 34,375 hours, 13,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3820, LEFT OVERWING FWD EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED EXIT LIGHT BATTERY PACK IAW B737 AMM 33-51. (LP 6418398)
